Hi, I'm 24 and I had sex around 4 weeks ago. I am on the pill yasmin. I previously was on Dianette but I couldn't find that (I'm in China) so I switched over to Yasmin myself just finished my 2nd packet. I thought I had a cold last week but I feel really tired all the time. My skin has gone very dry all over.I have felt a bit queasy at times. My moods are switching and my appetite is all over the place and I've not yed had my period and I'm on my 4th day of my break. I should have had a period a few days after I had sex but I had an important even and started my next packet straight away with no break. The guy I had sex with is a nice guy. I insisted he used a condom but I didn't realise he had taken it off until it was too late. I am annoyed about that, I feel stupid it was dark etc and cultural differences. I'm usually a respnsible person and I'm nearly finished a work contract here in China. I head back home in 2 weeks and I really want to get rid of this thought thats in my head. Am I crazy, I'm on the pill, it should work. I hope.